# SDR HEEA082394

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,138 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Part serial: 3619
- Condition: Inoperative
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT MODE "C" OPERATION. CLEANED CORROSION FROM UNIT.  FOUND WEAK MTL AND TRANSMIT POWER.  TROUBLESHOT AND REPLACED V201 CAVITY OSCILLATOR AND CATHODE ASSY, ADJUSTED FREQUENCY AND POWER TO SPECS.  ALSO FOUND DYNAMIC RANGE OUT OF SPECS.  ALIGNED AND ADJUSTED RECEIVER AND VIDEO BOARD SEVERAL TIMES.  BENCH CHECK GOOD.
